David Nwogu, a three-year-old kid, passed away while receiving treatment at the Maternal and Child Hospital in the Ajah region of Lagos State, leaving his family in sadness.
PUNCH According to Metro, the victim, who had been admitted to the hospital on Friday, September 23, due to a cough and catarrh, passed away after receiving injections.
The victim’s mother, Loveth, claimed in a video that went viral on Wednesday that her son was active before the injections, which caused his death the next day.
She stated, “On Friday morning, I brought my son to the hospital because he had a cough and catarrh; he had no temperature or other symptoms. Actually, the catarrh started.
A test revealed that he did not have malaria but did have a mild case of pneumonia, an infection, and a cold. The day after they began therapy, I contacted my husband to check on him. He informed me that my kid was no longer coughing and that he would even be soon be released from the hospital.
“On Saturday morning, a nurse gave him an injection different from the ones that were initially administered, and he reacted to the medication by throwing up everything he had eaten. She made no attempt to monitor him or alter the injection, as the nurse should have done.
My son liked his cereal, so I later asked him if he wanted to eat some, but he declined. He fell asleep, and I woke him up at around